# SDR DL72W982181

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cockpit
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMERGENCY LIGHT PACK INOP ON TEST.  REPLACED BATTERIES, CKS OK.
